# SDR USAA040324

- Difficulty date: June 10, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721720390
- Condition: Corroded
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND BEAM CORRODED 1 INCH BY .50 I NCH BY .20 INCH AREA, BETWEEN FRAME 66 AND 68 BL -Y1292.  REPLACED WITH NEW PART PER SRM 53-00-10 FIG 102.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
